RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. Math. Res. Not. IMRN, 2013, Issue 6, Pages 1324–1403 (Mi imrn6)  

Toric genera of homogeneous spaces and their fibrations

V. M. Buchstaberab, S. Terzićc

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina Street 8, 119991 Moscow, Russia
b School of Mathematics, University of Manchester, Oxford Road, Manchester M13 9PL, UK
c Faculty of Science, University of Montenegro, Džordža Vašingtona bb, 81000 Podgorica, Montenegro

Abstract: The aim of this paper is to further study the universal toric genus of compact homogeneous spaces and their homogeneous fibrations. We consider the homogeneous spaces with positive Euler characteristic. It is well known that such spaces carry many stable complex structures equivariant under the canonical action of the maximal torus $T^k$. As the torus action in this case only has isolated fixed points it is possible to effectively apply localization formula for the universal toric genus. Using this, we prove that the famous topological results related to rigidity and multiplicativity of a Hirzebruch genus can be obtained on homogeneous spaces just using representation theory. In this context, for homogeneous $SU$-spaces, we prove the well-known result about rigidity of the Krichever genus. We also prove that for a large class of stable complex homogeneous spaces any $T^k$-equivariant Hirzebruch genus given by an odd-power series vanishes. With regard to the problem of multiplicativity, we provide construction of stable complex $T^k$-fibrations for which the universal toric genus is twistedly multiplicative. We prove that it is always twistedly multiplicative for almost complex homogeneous fibrations and describe those fibrations for which it is multiplicative. As a consequence for such fibrations the strong relations between rigidity and multiplicativity for an equivariant Hirzebruch genus is established. The universal toric genus of the fibrations for which the base does not admit any stable complex structure is also considered. The main examples here for which we compute the universal toric genus are the homogeneous fibrations over quaternionic projective spaces.

DOI: https://doi.org/10.1093/imrn/rns022


Bibliographic databases:

Received: 28.02.2011
Revised: 15.12.2011
Accepted:24.01.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/imrn6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020